We use cookies and similar technologies (“cookies”) to help give you the best experience on our site and to show you relevant advertising. If you continue to use this site, we’ll assume that you’re happy to receive all cookies.
Close cookie message

Main Content Link

Tesco Ibuprofen 200Mg 16 Tablets

By law, we’re only permitted to sell you 2 of this item .

£0.35(£0.02/each)

Add to basket

Product information

Description

Ibuprofen 200mg Coated Tablet

Information

Ingredients:

Each sugar coated tablet contains 200mg of ibuprofen, Contains: Sucrose, Read the package leaflet for further information, Marketing Authorisation Holder Wockhardt UK Ltd, Ash Road North, Wrexham LL13 9UF, UK PL 29831/0116

Storage:

  • Store below 25 degrees centigrade

Packed In:

United Kingdom

Directions:

For oral use.

Dosage:

For oral use.
Dose, unless directed otherwise by your doctor.
Adults and children over 12 years:
One or two tablets up to three times a day as required, with or after food.
The dose should not be repeated more frequently than every four hours and not
more than three times in any 24 hour period. Do not take for more than ten days
without consulting your doctor.
Children under 12 years: Do not give to children under 12 years of age except
on the advice of your doctor.

Net Contents:

16 Tablets

Name and Address:

Tesco Stores Ltd.,
Welwyn Garden City AL7 1GA,
U.K.

Product Warning:

    Ibuprofen 200mg Coated Tablet
    WARNING Do not exceed the stated dose. If symptoms persist consult your doctor. Do not take if you: Have or have ever had a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen or any ingredients of the product, aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last three months of pregnancy. Speak to a pharmacist or your doctor before taking this product if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems. Are pregnant or trying to get pregnant. Are elderly. Are a smoker. Keep out of reach and sight of children. Do not store above 25°C. Store in the original packaging to protect from light and moisture.

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout